# SDR AALA20120713013

- Difficulty date: July 9, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 79,825 hours, 35,935 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE HAIL DENTS ON THE RIGHT ELEVATOR.  INSTALLED DOUBLER REPAIR AT 102 INCHES FROM I/B EDGE PER SRM 55-03-00 FIG 13A. MRT# 037758.
